# SDR HALA2016091200348

- Difficulty date: September 12, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 55,243 hours, 10,083 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030021
- Part serial: 4098
- Condition: Warning Message
- Location: Rt Wing Aileron
- Part time: 55,243 hours, 10,083 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT WING LOCKOUT ACTUATOR AILERON HAD A MESSAGE INFLIGHT.   REMOVED AND REPLACED RT WING AILERON LOCKOUT ACTUATOR. FUNCTIONAL TESTED GOOD IAW AMM 27-11-44.
